Optimal convergence rates in non-parametric regression with fractional time series errors
Yuanhua Feng and
Jan Beran
Journal of Time Series Analysis, 2013, vol. 34, issue 1, 30-39
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1467-9892.2012.00811.x (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Optimal convergence rates in nonparametric regression with fractional time series errors (2007) 
Working Paper: Optimal Convergence Rates in Nonparametric Regression with Fractional Time Series Errors (2002) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:34:y:2013:i:1:p:30-39
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().